# SDR QXEA2014101300841

- Difficulty date: October 13, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 18,946 hours, 20,277 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0384
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 17,150 hours, 18,269 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER WILL NOT UNFEATHER AFTER START.  REPLACED THE NR 1 OVERSPEED GOVERNOR IAW AMM 61-20-26-000-801 AND 61-20-26-400-801. OPS CHECKED GOOD.  RETURNED TO SERVICE.
